# SDR FDEA201409112590

- Difficulty date: September 11, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 27,111 hours, 14,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327028700200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN FRAME 65 & 69 & FROM SEAT TRACK Y1456 & Y1959 FLOORBOARD IS DAMAGED. REMOVED & INSTALLED PANEL 251BH IAW AMM 53-10-25.  FABRICATED PANEL IAW T14 1090225 IAW DWG SR2 25-005.  CLASSIFIED AS CAT A MAJOR REPAIR.
